# SDR 98ZZZM348

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25AG
- Make and model: Dhav DHC7102
- Aircraft serial: 25
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: MS3126E833P
- Condition: Loose
- Location: Lt Mlg Ww
- Component: Eldec, 805310
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 707 - FLL-PID - PILOT REPORTED LEFT MAIN GEAR LIGHT INDICATED TRANSIT (RED) WHEN GEAR WAS DOWN AND LOCKED.  AIRCRAFT DID NOT LAND AT PID, BUT RETURNED TO FLL AND LANDED WITHOUT MISHAP.  THE PASSENGERS WERE DEPLANED AND AIRCRAFT TAXIED TO MX HANGAR.  INSPECTION FOUND DOWN LOCK PICK UP SENSOR CANNON PLUG LOOSE.  RESECURRED CANNON PLUG, PERFORMED GEAR SWING TWO TIMES.  AIRCRAFT OPERATED IAW MM.  CANNON PLUG RECHECKED FOR SECURITY, CRACKS, LOOSENESS.  CHECKED OK, RETURNED TO SERVICE.  (M)
